# SDR SWAA2021041356815

- Difficulty date: March 11, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 27 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER, REPAIRED INSPAR RIB 129.50 AT 27 INCHES OF FRONT SPAR AT RT HORIZONTAL IAW SRM B737700 5510-09 2R4 REPAIR 4 AND PART USED:KIT TSECTION PN: 5510000301
